1 Browse Title Index

Browse Title Index

Issue Title
Vol 47, No 3 (2016) A GCD and LCM-like inequality for multiplicative lattices Abstract   PDF
Dan D. Anderson, Takashi Aoki, Shuzo Izumi, Yasuo Ohno, Manabu Ozaki
Vol 32, No 4 (2001) A general method for computing the product of infinite matrices Abstract
Yin Dongsheng
Vol 33, No 4 (2002) A general Ostrowski type inequality for double integrals Abstract   PDF
G. Hanna, S. S. Dragomir, P. Cerone
Vol 39, No 2 (2008) A generalization of $ H $-closed spaces Abstract   PDF
C. K. Basu, M. K. Ghosh, S. S. Mandal
Vol 39, No 3 (2008) A generalization of an identity involving the inverses of binomial coeffcients Abstract   PDF
Zhizheng Zhang, Haitao Song
Vol 31, No 1 (2000) A Gr"uss' type integral inequality for mappings of $r$-H"older's type and applications for trapezoid formula Abstract   PDF
Sever Silvestru Dragomir
Vol 31, No 4 (2000) A Hilbert type inequality Abstract   PDF
G. D. Handley, J. J. Koliha, J. Pecaric
Vol 49, No 4 (2018) A link between harmonicity of 2-distance functions and incompressibility of canonical vector fields Abstract   PDF
Bang-Yen Chen
Vol 44, No 1 (2013) A new class of analytic functions defined by convolution with varying argument Abstract   PDF
Li Shu Hai, Tang Huo, Yang Jing Yu
Vol 47, No 4 (2016) A new general idea for starlike and convex functions Abstract   PDF
Shigeyoshi Owa, Srivastava Hari Mohan, Toshio Hayami, Kazuo Kuroki
Vol 42, No 2 (2011) A new oscillation criterion for two-dimensional dynamic systems on time scales Abstract   PDF
Jia Baoguo
Vol 33, No 2 (2002) A new Ostrowski type inequality involving integral means over end intervals Abstract   PDF
P. Cerone
13 - 24 of 756 Items << < 1 2 3 4 5 6 7 8 9 10 > >> 

Sponsored by Tamkang University | ISSN 0049-2930 (Print), ISSN 2073-9826 (Online) | Powered by MathJax